Previous
Previous Product Image

Feliz S 5 Tablet

45.01
Next

Fertomid 25 Tablet

74.07
Next Product Image

Fepanil 250 Syrup 60 ML

35.48

60 ml liquid in a bottle

MANUFACTURER/ MARKETER
Veritaz Healthcare Ltd
SALT COMPOSITION
Paracetamol (250mg)
SALT SYNONYMS
Acetaminophen
STORAGE
Store below 30°C

Estimated Delivery Date: 21 Jul 2024

SKU: 6865 Category:

Description

FEPANIL 250 MG SUSPENSION is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.

FEPANIL 250 MG SUSPENSION is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child’s age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child’s doctor. If your child vomits within 30 minutes of taking the medicine, let the child calm down and repeat the same dose. Redosing is not recommended if your child gets sick more than 30 minutes after taking a dose.

Do not give your child FEPANIL 250 MG SUSPENSION along with other medicines (many cold and flu medicines and other painkillers) that contain paracetamol, as this may result in overdosing and cause dangerous side effects such as hepatotoxicity (liver damage). Always check the ingredients of any other medicines before giving them to your child in combination with this medicine.

Select an available coupon below